Mathematische Annalen

, Volume 294, Issue 1, pp 387–394

Tame-wild dichotomy for Cohen-Macaulay modules

  • Y. A. Drozd
  • G. -M. Greuel
Article

DOI: 10.1007/BF01934330

Cite this article as:
Drozd, Y.A. & Greuel, G.M. Math. Ann. (1992) 294: 387. doi:10.1007/BF01934330

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Y. A. Drozd
    • 1
  • G. -M. Greuel
    • 2
  1. 1.Mechanics and Mathematics FacultyKiev UniversityKievUkraine
  2. 2.Fachbereich MathematikUniversität KaiserslauternKaiserslauternFederal Republic of Germany

Personalised recommendations